Thank you for all your replies

So many replies - thank you all for your information, suggestions and observations. To those who mentioned Thyroiditis, I have had auto-immune thyroiditis for 27 years now and have been taking thyroxine for it. I must admit, though, that my weight problem has always been down to overeating. Recently, however, the weight's just been increasing at an alarming rate - more than I would expect from my intake, which is what made me think of the steroid injections I've been having and why I asked if an untreated deficiency in B12 can co-exist with obesity.

1 Reply

oldestnewest
  • Hi again glacommare. Ah ha...so,you do have Hashimoto's 😖.

    Have you asked this question in the thyroid forum...

    Also, something I didn't say about steroids when I replied before....

    First, oral treatment with steroids that goes beyond three weeks can cause fluid retention (it did with me)...but don't know,if this applies to steroid injections...expect it depends on how much you have and how often.

    Also - I never have an appetite, always feel full and have problems forcing food down for fuel (because I know I need it). But the steroids made me constantly want to eat...all the time...even though full and knowing I was not hungry. When I had a break from steroids this stopped...but has now started again...because I'm back on steroids. Again, no idea if this also applies to injected steroids...maybe an Internet search might throw up some answers.

    And if anybody out there has any idea what mechanisms cause this, would sure be interested to hear...

    👍

You may also like...